# SDR FDEA201401240193

- Difficulty date: January 24, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION SEAT TRACK AT STATION 377 TO 440 LBL 45.5 HAS A FASTENER INSTALLED ON  FWD INNER CROWN WITH SHORT ED SEAT TRACK WAS OUT OF LIMITS IAW SRM 51-40-06 FIG 3 TABLE IV.  REMOVED SEAT TRACK LBL 45 STATION 377 TO 440 IAW SRM 51-40-02.  PURCHASED NEW SEAT TRACK PN 1520-792 BATCH NR 1180394 PROFILED NEW SEAT TRACK IAW DRAWING 141N5131.  LOCATED & DRILLED SEAT TRACK IAW SRM 51-40-05, INSTALLED NEW SEAT TRACK STATION 377 TO 440 IAW SRM 51-40-02 DRAWING 141N5131.
